Rash and multiorgan dysfunction following lamotrigine: could genetic be involved?

Monica Notarbartolo Di Villarosa, Manuela Labbozzetta, Natale D'Alessandro, Paola Poma, Giovanni Vizzini, Alessio Provenzani, Piera Polidori

Risultato della ricerca: Articlepeer review

1 Citazioni (Scopus)

Abstract

We report the case of a 38-year-old woman treated with lamotrigine who experienced multi-organ dysfunction. The patient received the drug at the dose of 100 mg per day. One week later, the treatment was suspended because of an extensive body rash. Twenty-four hours later, the patient appeared drowsy and stuporous and was hospitalized. On the fifth day, the patient was admitted with a clinical picture of acute multi-organ failure in our Institute, where, she, despite the support of vital functions with vasoactive drugs, continuous hemofiltration and ventilation with oxygen, died. Serum lamotrigine concentration was measured 110 h after its last dose and the drug resulted to be still present at 1 mg/L. The patient was homozygous for the UGT1A4-70C and UGT2B7-161C alleles and heterozygous for the UGT2B7-372A>G polymorphism. Regarding ABCB1 the patient showed the 3435CC, 2677GT and 1236CT genotypes.
Lingua originaleEnglish
pagine (da-a)682-686
Numero di pagine5
RivistaInternational Journal of Clinical Pharmacy
Volume37
Stato di pubblicazionePublished - 2015

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.3600.3611???
  • ???subjectarea.asjc.3000.3005???
  • ???subjectarea.asjc.3000.3004???
  • ???subjectarea.asjc.3000.3003???
  • ???subjectarea.asjc.2700.2736???

Fingerprint

Entra nei temi di ricerca di 'Rash and multiorgan dysfunction following lamotrigine: could genetic be involved?'. Insieme formano una fingerprint unica.

Cita questo